MAUDE Adverse Event Report: SMITH & NEPHEW, INC. BIOSURE PK, 9 X 30MM; FASTENER, FIXATION, NONDEGRADABLE, SOFT TISSUE

SMITH & NEPHEW, INC. BIOSURE PK, 9 X 30MM; FASTENER, FIXATION, NONDEGRADABLE, SOFT TISSUE
Model Number 72202273
Health Effect - Clinical Codes Cyst(s) (1800); Pain (1994)
Date of Event 10/18/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(6).
 
Event or Problem Description
It was reported that patient had an acl reconstruction.Patient came back complaining of pain around the tibial fixation site.Mri shows large cysts containing around 40-50ml of a jelly like substance.A second surgery was required years after the initial acl to remove the screws.
 
Additional Manufacturer Narrative
(b)(6).
 
Event or Problem Description
It was reported that a patient had an acl reconstruction.Patient came back complaining of pain around the tibial fixation site.Mri shows large cysts containing around 40-50ml of a jelly like substance.A second surgery was required years after the initial acl to remove the screws.
 
Additional Manufacturer Narrative
Due no product return, the complaint could not be confirmed.Definitive conclusions cannot be made without a device to evaluate.Accurate investigation and evaluation are not possible.The product met specifications upon release to distribution.

Brand Name
BIOSURE PK, 9 X 30MM
Common Device Name
FASTENER, FIXATION, NONDEGRADABLE, SOFT TISSUE
Manufacturer (Section D)
SMITH & NEPHEW, INC.
130 forbes boulevard
mansfield MA 02048
MDR Report Key7041554
Report Number1219602-2017-01439
Device Sequence Number16499781
Product Code MBI
UDI-Device Identifier03596010622082
UDI-Public(01)03596010622082(17)200910(10)50565233
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K083635
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,o
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 01/03/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/10/2020
Device Model Number72202273
Device Catalogue Number72202273
Device Lot Number50565233
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 11/16/2017
Supplement Date Received by Manufacturer11/16/2017
11/16/2017
01/02/2018
Initial Report FDA Received Date11/17/2017
Supplement Report FDA Received Date11/17/2017
11/17/2017
01/03/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age39 YR